VOL. 16 · NO. 2 | June, 1945
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 16 (2), (June, 1945)
No abstract available
Articles
A. Wald
Ann. Math. Statist. 16 (2), 117-186, (June, 1945) DOI: 10.1214/aoms/1177731118
No abstract available
H. Scheffe, J. W. Tukey
Ann. Math. Statist. 16 (2), 187-192, (June, 1945) DOI: 10.1214/aoms/1177731119
Henry B. Mann
Ann. Math. Statist. 16 (2), 193-199, (June, 1945) DOI: 10.1214/aoms/1177731120
No abstract available
Irving Kaplansky
Ann. Math. Statist. 16 (2), 200-203, (June, 1945) DOI: 10.1214/aoms/1177731121
No abstract available
P. L. Hsu
Ann. Math. Statist. 16 (2), 204-210, (June, 1945) DOI: 10.1214/aoms/1177731122
No abstract available
Herman Rubin
Ann. Math. Statist. 16 (2), 211-215, (June, 1945) DOI: 10.1214/aoms/1177731123
No abstract available
Notes
F. V. Waugh
Ann. Math. Statist. 16 (2), 216-217, (June, 1945) DOI: 10.1214/aoms/1177731124
No abstract available
News
Ann. Math. Statist. 16 (2), 218-220, (June, 1945) DOI: 10.1214/aoms/1177731125
No abstract available
Back Matter
Ann. Math. Statist. 16 (2), (June, 1945)
No abstract available
Back to Top